Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the limit set of a spherical CR uniformization

Miguel Acosta

Algebraic & Geometric Topology 22 (2022) 3305–3325
Abstract

We explore the limit set of a particular spherical CR uniformization of a cusped hyperbolic manifold. We prove that the limit set is the closure of a countable union of –circles and contains a Hopf link with three components. We also show that the fundamental group of its complement in S3 is not finitely generated. Additionally, we prove that rank-one spherical CR cusps are quotients of horotubes.

Keywords
Spherical CR, limit set, triangle group, complex hyperbolic geometry, horotube, $(G,X)$–structures
Mathematical Subject Classification 2010
Primary: 22E40, 57M50
Secondary: 37C85, 51M10
References
Publication
Received: 13 December 2019
Revised: 20 April 2021
Accepted: 22 September 2021
Published: 30 January 2023
Authors
Miguel Acosta
Unité de recherche en Mathématiques
Université du Luxembourg
Campus Belval
Esch-sur-Alzette
Luxembourg
http://www.normalesup.org/~acosta/